Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 80, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Dec 12, 2015, 8:15 PM CST for 5 counties in Texas. It was in force for 4 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 12, 2015, 8:15 PM CST (02:15 UTC)
- Expired
- Dec 13, 2015, 12:15 AM CST
- In force
- 4 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Franklin County, TX, Red River County, TX, Smith County, TX, Titus County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 153 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 12, 8:15 PM CST | FLASH FLOOD | 5 W Mineola, TX | WATER IN HOMES ON CR 2840 |
| Dec 12, 8:20 PM CST | FLASH FLOOD | 5 W Mineola, TX | WATER IN HOMES ON CR 2840 |
| Dec 12, 8:20 PM CST | FLASH FLOOD | Mineola, TX | NUMEROUS COUNTY ROADS COVERED IN HIGH WATER INCLUDING CR 1681... FM 852... FM 778... CR 2351... AND CR 4150. |
| Dec 12, 8:25 PM CST | FLASH FLOOD | Clarksville, TX | SEVERAL COUNTY ROADS ARE COVERED IN HIGH WATER INCLUDING HIGHWAY 271 NEAR THE BAGWELL COMMUNITY... HIGHWAY 82 EAST NEAR CLARKSVILLE... CR 410... AND CR 411. |
| Dec 12, 10:50 PM CST | FLASH FLOOD | 3 Wsw Bogata, TX | HIGH WATER RESCUE IN PROGRESS FOR A CAR SWEPT INTO A CREEK ON FM 410 NEAR THE RUGBY COMMUNITY. |
| Dec 12, 10:55 PM CST | FLASH FLOOD | 4 N Winnsboro, TX | FM 3250 NEAR FM 3170 ARE COVERED IN HIGH WATER BETWEEN THE WINNSBORO AND PURLEY COMMUNITIES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 2.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 87 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 1025 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 285 m²/s²
- 0-3 km storm-relative helicity
- 332 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
198
WGUS54 KSHV 130215
FFWSHV
TXC159-387-423-449-499-130615-
/O.NEW.KSHV.FF.W.0080.151213T0215Z-151213T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
815 PM CST SAT DEC 12 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
RED RIVER COUNTY IN NORTHEASTERN TEXAS...
NORTHWESTERN TITUS COUNTY IN NORTHEASTERN TEXAS...
WOOD COUNTY IN NORTHEASTERN TEXAS...
FRANKLIN COUNTY IN NORTHEASTERN TEXAS...
NORTHWESTERN SMITH COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 1215 AM CST
* AT 815 PM CST...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
HEAVY RAIN FALLING ACROSS THE WARNED AREA. WIDESPREAD RAINFALL
AMOUNTS OF AN INCH AND A HALF TO IN EXCESS OF TWO INCHES HAVE
FALLEN IN THE LAST COUPLE OF HOURS...WITH ADDITIONAL MODERATE TO
HEAVY RAIN EXPECTED TO MOVE NORTHEAST OVER THESE SAME AREAS. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TYLER...MINEOLA...WINNSBORO...CLARKSVILLE...HAGANSPORT...LINDALE...MOUNT
VERNON...QUITMAN...HAWKINS...BOGATA...GOLDEN...HAINESVILLE...PURLEY...
HOARD...BAGWELL...PLEASANT GROVE...WILKERSON...SCROGGINS...MANCHESTER
AND FOREST HILL.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3297 9531 3386 9531 3389 9525 3396 9522
3381 9492 3374 9486 3334 9495 3311 9505
3301 9515 3241 9518 3230 9545 3237 9545
3248 9559 3269 9559 3272 9564 3296 9566
$$
15What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Dec 12, 7:51 PM CST, 24 minutes earlier.
Area forecast discussion, Dec 12, 7:51 PM CST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
751 PM CST SAT DEC 12 2015
.AVIATION...
FOR 13/008Z TERMINAL FORECASTS...A LARGE WIDE BAND OF SHOWERS OVER
MUCH OF EAST AND NORTHEAST TEXAS AND ADJACENT SECTIONS OF
SOUTHEAST OKLAHOMA AND EXTREME SOUTHWEST ARKANSAS WEST OF A
TEXARKANA TO LUFKIN TEXAS LINE...WAS PROVIDING MVFR AND IFR
FLIGHT CATEGORIES. TO THE EAST OF THIS LINE MOSTLY VFR CONDITIONS
PREVAILED. THIS LARGE BAND OF PRECIPITATION WILL CONTINUE TO
SHIFT SLOWLY EAST OVERNIGHT WITH LOW LEVEL MOISTURE ALLOWING FOR
THE LOWERING OF THE CLOUD BASES TO MVFR AND IFR. PERIODS OF
HEAVIER RAINFALL AND TIMING OF MOST ACTIVE WEATHER WILL BE
FROM 13/01Z-13/09Z AND NEAR 13/12Z FOR KTYR...FROM 13/01Z-13/09Z
AND 13/12-13/15Z FOR KGGG...FROM 13/04Z-13/09Z AND 13/15Z-13/17Z
FOR KTXK...FROM 13/02Z-13/06Z AND 13/12Z-13/17Z FOR KLFK...FROM
13/09Z-13/11Z AND 13/14Z-13/18Z FOR KSHV...FROM 13/15Z-13/21Z FOR
KELD...AND 13/18Z-13/23Z FOR KMLU. SURFACE WINDS WILL BE SOUTHERLY
15-22 KNOTS WITH HIGHER GUSTS OVERNIGHT AND THROUGH MUCH OF THE
DAY SUNDAY...UNTIL THE SURFACE FRONT/BOUNDARY MOVES THROUGH. THE
BOUNDARY WILL BE APPROACHING KTYR NEAR 13/12Z AND WINDS WILL BE
SHIFTING TO WEST...ALONG A KTXK AND KSHV LINE NEAR 13/18Z...AND
KELD AND KMLU LINE NEAR 13/21Z. VFR FLIGHT CONDITIONS WILL BE
RETURNING DURING THE LATE PART OF THE FORECAST PERIOD AND INTO THE
TIME AFTER THE END OF THE FORECAST PERIOD OF 14/00Z. /06/
&&
.PREV DISCUSSION... /ISSUED 526 PM CST SAT DEC 12 2015/
DISCUSSION...
AN EXTENSIVE BAND OF CONVECTION CONTINUES TO SHIFT NNE ACROSS THE
WRN SECTIONS OF E TX THIS AFTERNOON...ALONG THE LEAD SHORTWAVE/PVA
THAT IS LIFTING NE ACROSS THESE AREAS. THIS CONVECTION HAS BEEN
LOW TOPPED...ALTHOUGH CONSIDERABLE LOW LEVEL SHEAR PROFILES HAVE
SUPPORTED ROTATION IN SOME OF THESE SHOWERS...WITH ONE ALREADY
CONFIRMED TORNADO TOUCHDOWN NEAR LINDALE IN SMITH COUNTY TX.
INSTABILITY REMAINS QUITE MEAGER ACROSS E TX/SE OK WITH SFC AND
MUCAPES ONLY AROUND 500 J/KG. NOT EXPECTING MUCH IMPROVEMENT TO
INSTABILITY TONIGHT OR SUNDAY...ALTHOUGH SHEAR PROFILES SHOULD
INCREASE TONIGHT AS A SRLY LLJ SHIFTS E INTO THE REGION AHEAD OF
THE LONGWAVE TROUGH WHICH HAS SHOWN SIGNS OF CLOSING OFF LATE THIS
AFTERNOON OVER THE DESERT SW. THUS...THE SVR THREAT SHOULD REMAIN
ISOLATED TONIGHT/SUNDAY...WITH THE PRIMARY FOCUS OF LOCALLY HEAVY
RAINFALL AND THE POTENTIAL FOR FLASH FLOODING. WHILE THE ONGOING
CONVECTION SHOULD PERSIST THIS EVENING OVER SE OK/E
TX...ADDITIONAL SCT CONVECTION ALREADY BEGINNING TO FIRE THIS
AFTERNOON OVER W TX SHOULD CONSOLIDATE INTO A SQUALL LINE WHICH
WILL ADVANCE E INTO CNTRL TX OVERNIGHT.
THIS SQUALL LINE MAY INTENSIFY OVERNIGHT AS THE SRLY LLJ
INTENSIFIES TO 60-70KTS...WITH SOME OF THESE WINDS POSSIBLY MIXING
DOWN TO THE SFC. PW/S WILL INCREASE TO NEAR 2 INCHES TONIGHT
/WHICH ARE RECORD PW/S BY CLIMO/...WITH ENHANCED CONVERGENCE ALONG
THE SQUALL LINE/COLD FRONT ENHANCING RAIN RATES AS IT ENTERS THE
WRN ZONES NEAR 12Z SUNDAY. THE SQUALL LINE SHOULD QUICKLY ADVANCE
E ACROSS THE REGION...WITH WIDESPREAD 2-4 INCHES OF RAIN...WITH
ISOLATED HIGHER AMOUNTS EXCEEDING 6 INCHES POSSIBLE OVER THE
EXISTING FLASH FLOOD AREA. TIMING OF THIS CONVECTION STILL LOOKS
GOOD...THUS NO CHANGES WERE NEEDED TO THE EXPIRATION TIME OF THE
WATCH AREA. IN ADDITION...A TIGHTENING PRESSURE GRADIENT WITH THE
INCREASE IN THE SRLY LLJ WILL YIELD INCREASING SSE SFC WINDS
TONIGHT...THUS HAVE EXPANDED THE CURRENT LAKE WIND ADVISORY TO
INCLUDE ALL OF E TX/SE OK/MUCH OF SW AR/PORTIONS OF NW LA THROUGH
12Z SUNDAY. THESE WINDS WILL DIMINISH WITH THE APPROACH/PASSAGE OF
THE SQUALL LINE SUNDAY...THUS LATER SHIFTS WILL LIKELY NEED TO
EXTEND THIS ADVISORY FOR THE REMAINDER OF THE REGION
SUNDAY...WHILE DROPPING THE ADVISORY FOR PORTIONS OF E TX.
WIDESPREAD RAINFALL AMOUNTS OF 1.5-3+ INCHES ARE EXPECTED E OF THE
FLASH FLOOD WATCH AREA...WITH THE CONVECTION QUICKLY DIMINISHING
FROM W TO E DURING THE AFTERNOON. HAVE INCREASED POPS TO MID
CHANCE FOR THE ERN ZONES FOR THE EVENING...WITH THE CONVECTION
CLEARING THE ERN ZONES BY 06Z MONDAY. WRLY SFC WINDS SHOULD BACK
MORE S DURING THE EVENING...WITH CIGS CLEARING FROM W TO E.
COOLER TEMPS WILL SETTLE E BEHIND THE FROPA...ALTHOUGH TEMPS WILL
STILL REMAIN ABOVE NORMAL MONDAY AND TUESDAY AS THE UPPER FLOW
BECOMES SW AHEAD OF THE NEXT CLOSED LOW THAT WILL DROP E ACROSS
THE FOUR CORNERS REGION. THIS LOW WILL EJECT NE ACROSS THE PLAINS
BY MIDWEEK...BUT STILL USHER ANOTHER COLD FRONT INTO THE REGION
LATE TUESDAY NIGHT/WEDNESDAY. DEEP LYR MOISTURE WILL BE LIMITED
AHEAD OF THIS NEXT FRONT...BUT SCT SHRA SHOULD DEVELOP ALONG/AHEAD
OF THE FRONT TUESDAY NIGHT/WEDNESDAY. FORTUNATELY...QPF/S WILL BE
MUCH LIGHTER THAN THE CURRENT EVENT...WITH THE FRONT CLEARING THE
REGION WEDNESDAY AFTERNOON. COOLER/MORE SEASONABLE TEMPS ARE
EXPECTED BY THE END OF THE WEEK...WITH NEAR FREEZING TEMPS
RETURNING TO AREAS N OF I-20 BY FRIDAY MORNING.
PRELIMS TO FOLLOW BELOW...
15
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 68 69 47 69 / 90 100 10 0
MLU 69 73 48 68 / 30 100 40 0
DEQ 66 66 40 64 / 100 100 10 0
TXK 66 67 44 65 / 100 100 10 0
ELD 69 71 45 65 / 50 100 30 0
TYR 56 60 44 69 / 100 100 10 0
GGG 63 64 45 69 / 100 100 10 0
LFK 64 66 45 71 / 90 100 10 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 6 AM CST SUNDAY FOR ARZ050-051-059>061-
070>072.
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ARZ050-051-059-060-
070-071.
LA...LAKE WIND ADVISORY UNTIL 6 AM CST SUNDAY FOR LAZ001>003-010.
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR LAZ001-002-010.
OK...LAKE WIND ADVISORY UNTIL 6 AM CST SUNDAY FOR OKZ077.
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OKZ077.
TX...LAKE WIND ADVISORY UNTIL 6 AM CST SUNDAY FOR TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ096-097-108>112-
124>126-136>138-149>153-165-166.
&&
06/15Hazardous weather outlook, Dec 12, 12:21 PM CST, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1221 PM CST SAT DEC 12 2015 ARZ050-051-059-060-070-071-LAZ001-002-010-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-165-166-131200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-LAFAYETTE-CADDO- BOSSIER-DE SOTO-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1221 PM CST SAT DEC 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL INCREASE ACROSS EAST TEXAS AND SOUTHEAST OKLAHOMA THIS AFTERNOON...AHEAD OF A STRONG UPPER LEVEL STORM SYSTEM THAT WILL MOVE THROUGH THE DESERT SOUTHWEST AND INTO THE SOUTHERN ROCKIES. AN ISOLATED SEVERE THUNDERSTORM THREAT WILL EXIST LATE THIS AFTERNOON THROUGH TONIGHT ACROSS EAST TEXAS AND EXTREME SOUTHEAST OKLAHOMA GIVEN THE VERY STRONG SHEAR IN PLACE...BUT INSTABILITY WILL BE QUITE LIMITED AS SURFACE HEATING WILL BE TAPERED BY THE DENSE CLOUD COVER AND RAIN. SHOULD A SEVERE THREAT MATERIALIZE...DAMAGING WINDS AND ISOLATED TORNADOES WILL BE THE PRIMARY THREATS. HOWEVER...LOCALLY HEAVY RAINFALL AND THE THREAT FOR FLASH FLOODING WILL INCREASE ACROSS EAST TEXAS AND SOUTHEAST OKLAHOMA TONIGHT AND SUNDAY MORNING...BEFORE A COLD FRONT PUSHES THROUGH THE REGION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SHOWERS AND THUNDERSTORMS WILL BE WIDESPREAD SUNDAY MORNING...ALONG AND JUST AHEAD OF A COLD FRONT THAT WILL PUSH THROUGH THE REGION. LOCALLY HEAVY RAINFALL AND THE THREAT FOR FLASH FLOODING WILL CONTINUE SUNDAY MORNING BEFORE THE RAIN DIMINISHES FROM WEST TO EAST BY MIDDAY. CUMULATIVE RAINFALL AMOUNTS OF TWO TO FOUR INCHES...WITH ISOLATED HIGHER AMOUNTS IN EXCESS OF SIX INCHES...WILL BE POSSIBLE BEFORE THE RAIN ENDS BY EARLY AFTERNOON SUNDAY. IN ADDITION...AN ISOLATED SEVERE THUNDERSTORM THREAT WILL CONTINUE SUNDAY MORNING WITH DAMAGING WINDS AND ISOLATED TORNADOES POSSIBLE. COOLER AND DRIER AIR WILL QUICKLY PUSH EAST IN WAKE OF THE COLD FRONTAL PASSAGE SUNDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...MAY BE NEEDED TONIGHT OVER EAST TEXAS AND SOUTHEAST OKLAHOMA. ARZ061-072-073-LAZ003>006-011>014-017>022-TXZ167-131200- NEVADA-COLUMBIA-UNION-WEBSTER-CLAIBORNE-LINCOLN-RED RIVER- BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT- CALDWELL-LA SALLE- 1221 PM CST SAT DEC 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SHOWERS AND A FEW THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON OVER PORTIONS OF NORTHCENTRAL LOUISIANA AND SOUTHWEST ARKANSAS. HOWEVER...SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED TO INCREASE LATE TONIGHT AND ESPECIALLY AFTER DAYBREAK SUNDAY OVER THE REGION. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SHOWERS AND THUNDERSTORMS WILL SPREAD EAST ACROSS SOUTHWEST ARKANSAS AND NORTHCENTRAL LOUISIANA SUNDAY...ALONG AND AHEAD OF A COLD FRONT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...WITH WIDESPREAD RAINFALL AMOUNTS OF ONE TO THREE INCHES EXPECTED. AN ISOLATED SEVERE THUNDERSTORM THREAT WILL BE POSSIBLE AS WELL...MAINLY ACROSS NORTHCENTRAL LOUISIANA. SHOULD THIS DEVELOP...DAMAGING WINDS AND AN ISOLATED TORNADO WILL BE THE PRIMARY THREATS. THESE SHOWERS AND THUNDERSTORMS WILL DIMINISH FROM WEST TO EAST SUNDAY AFTERNOON AND EVENING...WITH COOLER AND DRIER AIR SPILLING EAST BEHIND THE COLD FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. 15
In the hours before
Local storm report, Dec 12, 6:05 PM CST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
605 PM CST SAT DEC 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TSTM WND DMG MOUNT VERNON 33.17N 95.22W
12/12/2015 FRANKLIN TX LAW ENFORCEMENT
DAMAGE TO DAIRY FARM NEAR 90 WEST....317...AND 3190
&&
CORRECTED REMARKS
EVENT NUMBER SHV1500753
21Special weather statement, Dec 12, 6:05 PM CST, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 605 PM CST SAT DEC 12 2015 TXZ136-149-150-130100- CHEROKEE TX-RUSK TX-SMITH TX- 605 PM CST SAT DEC 12 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RUSK...NORTHEASTERN CHEROKEE AND SOUTHEASTERN SMITH COUNTIES UNTIL 700 PM CST... AT 605 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RUSK...MOVING NORTH AT 45 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JACKSONVILLE...HENDERSON...WHITEHOUSE...RUSK...OVERTON...TROUP...NEW LONDON...ARP...TURNERTOWN...JOINERVILLE...PONTA...MIXON...NEW SALEM...NEW SUMMERFIELD...NEW CHAPEL HILL...GALLATIN...REKLAW...OAK HILL AND CONCORD. LAT...LON 3237 9520 3227 9469 3165 9510 3170 9529 TIME...MOT...LOC 0005Z 195DEG 37KT 3172 9514 09
Special weather statement, Dec 12, 6:39 PM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
639 PM CST SAT DEC 12 2015
TXZ096-108-130130-
RED RIVER TX-FRANKLIN TX-
639 PM CST SAT DEC 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RED RIVER AND NORTHERN
FRANKLIN COUNTIES UNTIL 730 PM CST...
AT 639 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HAGANSPORT...MOVING NORTH AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...HAGANSPORT...BOGATA...BAGWELL...DETROIT...NEGLEY...JOHNTOWN
AND CUTHAND.
LAT...LON 3354 9531 3382 9525 3370 9485 3339 9508
3340 9509 3339 9513 3332 9513 3329 9515
3335 9531
TIME...MOT...LOC 0039Z 201DEG 31KT 3340 9522
09Local storm report, Dec 12, 6:40 PM CST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
640 PM CST SAT DEC 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TSTM WND DMG MOUNT VERNON 33.17N 95.22W
12/12/2015 FRANKLIN TX LAW ENFORCEMENT
DAMAGE TO DAIRY FARM NEAR COUNTY ROAD 900 ...3170...AND
3190
&&
CORRECTED REMARKS
EVENT NUMBER SHV1500753
21Special weather statement, Dec 12, 7:34 PM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
734 PM CST SAT DEC 12 2015
TXZ110>112-125-126-137-138-130215-
GREGG TX-MARION TX-CAMP TX-HARRISON TX-CASS TX-UPSHUR TX-MORRIS TX-
734 PM CST SAT DEC 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORRIS...NORTHWESTERN
HARRISON...EASTERN CAMP...WESTERN MARION...SOUTHWESTERN CASS...
CENTRAL UPSHUR AND CENTRAL GREGG COUNTIES UNTIL 815 PM CST...
AT 732 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WHITE OAK...MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LONGVIEW...KILGORE...WHITE OAK...GLADEWATER...GILMER...PITTSBURG...
JEFFERSON...LONE STAR...ORE CITY...CLARKSVILLE CITY...EAST MOUNTAIN...
CEDAR SPRINGS...DIANA...WEST MOUNTAIN...JENKINS...HARLETON...BEREA...
LIBERTY CITY...AVINGER AND UNION GROVE.
LAT...LON 3304 9494 3301 9486 3298 9482 3301 9482
3286 9426 3242 9486 3247 9499 3257 9499
TIME...MOT...LOC 0132Z 209DEG 36KT 3254 9486
09Special weather statement, Dec 12, 7:44 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 744 PM CST SAT DEC 12 2015 TXZ136-149-150-130230- CHEROKEE TX-RUSK TX-SMITH TX- 744 PM CST SAT DEC 12 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RUSK...NORTHWESTERN CHEROKEE AND SOUTHEASTERN SMITH COUNTIES UNTIL 830 PM CST... AT 744 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RUSK...MOVING NORTH AT 40 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TYLER...JACKSONVILLE...WHITEHOUSE...RUSK...OVERTON...BULLARD...TROUP...NEW LONDON...ARP...MOUNT SELMAN...TURNERTOWN...MAYDELLE...MIXON...NEW SUMMERFIELD...NEW CHAPEL HILL...GALLATIN AND CONCORD. LAT...LON 3177 9514 3179 9532 3232 9535 3232 9487 TIME...MOT...LOC 0144Z 189DEG 34KT 3186 9522 09
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 6:05 PM CST | Special Weather Statement | SHV | Cherokee | 55 min |
| Dec 12, 6:39 PM CST | Special Weather Statement | SHV | Red River | 51 min |
| Dec 12, 7:34 PM CST | Special Weather Statement | SHV | Gregg, Marion, Upshur | 41 min |
| Dec 12, 7:44 PM CST | Special Weather Statement | SHV | Cherokee | 46 min |
| Dec 12, 7:51 PM CST | Severe Thunderstorm Warning | SHV | Red River | 54 min |
| Dec 12, 8:09 PM CST | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Harrison, Marion, Morris and 3 more | 66 min |
| Dec 12, 8:44 PM CST | Flash Flood Warning | SHV | Cherokee, Gregg, Rusk, Smith, Upshur | 4 hr |
| Dec 12, 9:08 PM CST | Special Weather Statement | SHV | Cherokee | 52 min |
| Dec 12, 9:12 PM CST | Special Weather Statement | SHV | Bowie | 48 min |
| Dec 12, 10:39 PM CST | Flash Flood Warning | SHV | Cherokee, Smith, Upshur, Wood | 2 hr |
| Dec 12, 10:47 PM CST | Flash Flood Warning | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 1 more | 4 hr |
| Dec 13, 12:34 AM CST | Special Weather Statement | SHV | Camp | 41 min |
| Dec 13, 12:40 AM CST | River Flood Warning | SHV | Gregg | 72 hr |
| Dec 13, 12:46 AM CST | Flash Flood Warning | SHV | Angelina, Cherokee, Gregg, Nacogdoches, Rusk, Smith and 2 more | 5 hr |
| Dec 13, 1:42 AM CST | Severe Thunderstorm Warning | SHV | Bowie, Morris, Red River, Titus | 27 min |
| Dec 13, 2:21 AM CST | River Flood Warning | SHV | Wood | 6 days |
| Dec 13, 2:48 AM CST | Flash Flood Warning | SHV | Bowie, Camp, Franklin, Morris, Red River, Titus | 6 hr |
| Dec 13, 5:44 AM CST | Flash Flood Warning | SHV | Angelina, Cherokee, Gregg, Nacogdoches, Rusk, Smith and 2 more | 4 hr |
| Dec 13, 6:21 AM CST | Special Weather Statement | SHV | Cass, Gregg, Harrison, Marion, Panola, Rusk and 1 more | 54 min |
| Dec 13, 7:38 AM CST | River Flood Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 4 days |
| Dec 13, 8:51 AM CST | Areal Flood Warning | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 1 more | 6 hr |
| Dec 13, 9:22 AM CST | Special Weather Statement | SHV | Sabine | 53 min |
| Dec 13, 9:47 AM CST | Areal Flood Warning | SHV | Cherokee, Gregg, Nacogdoches, Rusk, Smith, Upshur and 1 more | 6 hr |
| Dec 13, 10:19 AM CST | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 4 days |
| Dec 13, 10:27 AM CST | River Flood Warning | SHV | Camp, Morris, Titus | 62 hr |
| Dec 13, 2:49 PM CST | Areal Flood Warning | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 1 more | 3 hr |
| Dec 13, 3:46 PM CST | Areal Flood Warning | SHV | Cherokee, Gregg, Nacogdoches, Rusk, Smith, Upshur and 1 more | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.